i am currently taking the pill to and i am counting my carbs and watching what i eat. I have completly changed my diet now i read the lables and i know the amounts that i can have of each thing. I had waid 230 pounds and i have lost 12pounds in the past four days i do believe half of it was water waight but i have also been working out along with eating better. But i was reading the negitves on this drug and now i am kinda concerend should you be worried about the side affects. There were a lot of things listed like dry mouth, and not sleeping which is not so bad.. but then there are more sever things like it messing with your heart and so forth. Is that only if you take to much? I mean i am seeing the docter and it was perscribed so i would think it would be ok as long as i take the perscibled amount, but at the same time i am 22 and dont want to do anything that would have long term side effects.
Hello nousername, I did some reading up and I can't find anything that would suggest that you taking the pill and phentermine is a danger. There are other drugs that when taken with phentermine, have negatives, possibly severe, dangerous interactions. As you said, you're watching, taking it as prescribed, and I think its fine, okay. I'm no doctor so, if you really still feel ill at ease, talk to your doctor or pharmacist, they'd beable to confirm or give thier own opinion. Best to you then,
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2013 • 1 answer
Posted 13 Mar 2013 • 1 answer
Posted 8 Oct 2015 • 0 answers
Posted 9 Mar 2016 • 0 answers
Posted 21 Feb 2017 • 0 answers